# SDR C2XA06SH080

- Difficulty date: July 23, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- Aircraft time: 12,050 hours, 12,072 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK AN EDDY CURRENT INSPECTION OF THE AFT SERVICE DOOR STOP ATTACHMENT HOLE, FRAME 22, STRINGER 7R INDICATED A CRACK INDICATION.  MAINTENANCE REAMED THE HOLE TO 5.31MM IAW EA5310-01054, SUBSEQUENT EDDY CURRENT INSPECTION REVEALED NO INDICATIONS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
